Central limit and functional central limit theorems for Hilbert-valued dependent heterogeneous arrays with applications
Year of publication: |
1998
|
---|---|
Authors: | Chen, Xiaohong |
Other Persons: | White, Halbert (contributor) |
Published in: |
Econometric theory. - Cambridge : Cambridge Univ. Press, ISSN 0266-4666, ZDB-ID 901661-2. - Vol. 14.1998, 2, p. 260-284
|
Subject: | Schätztheorie | Estimation theory | Zeitreihenanalyse | Time series analysis | Theorie | Theory |
-
Frequency domain principal components estimation of fractionally cointegrated processes
Morana, Claudio, (2004)
-
Time series analysis of export demand equations : a cross-country analysis
Senhadji-Semlali, Abdel, (1999)
-
Is seasonal adjustment a linear or nonlinear data filtering process?
Ghysels, Eric, (1995)
- More ...
-
Asymptotic Properties of Some Projection-based Robbins-Monro Procedures in a Hilbert Space
Chen, Xiaohong, (2002)
-
Asymptotic Properties of Some Projection-based Robbins-Monro Procedures in a Hilbert Space
Chen, Xiaohong, (2007)
-
Chen, Xiaohong, (1998)
- More ...